# SDR SWAA2024082922208

- Difficulty date: August 3, 2024
- Submitted: August 29, 2024
- Operation: Air carrier
- Aircraft: N8646B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36935
- Aircraft time: 33,915 hours, 16,273 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H O/B AFT FLAP I/B UPPER SURFACE DELAMINATED. MARKED.<[01] REMOVED DAMAGE TO AREA PER SRM 51-70-10-2R-0.;[02] VERIFIED 1. RYAN ROGERS (TECHNICIAN); 07-AUG-2024 14:13 UTC REMOVED DAMAGE TO AREA PER SRM 51-70-10-2R-0.;[03] ACCOMPLISHED REPAIR TO AREA PER SRM 57-53-01-2R-14.;[04] VERIFIED CORRECTIVE ACTION STEP #3;[05] ACCOMPLISHED REPAIR PER SRM 57-53-0-2 R-14. (SEE CORRECTIVE ACTIONS FOR INDIVIDUAL SIGNOFFS.)
